# SDR AALA202206035634

- Difficulty date: June 2, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N558UW
- Make and model: Airbus A300*
- Aircraft serial: 5282
- Aircraft time: 30,335 hours, 12,239 cycles
- System (JASC): 2540 · Lavatories
- Part: Pin
- Condition: Sticking
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LEFT HAND LAVATORY DOOR WILL NOT OPEN OR CLOSE. CLEANED AND LUBRICATED LAVATORY DOOR LOWER GUIDE PIN PER AMM 25-45-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
